MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD); MITRAL VALVE REPAIR DEVICES
Catalog Number CDS0701-XTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 04/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Based on the information reviewed, and per the physician, the reported recurrent mitral valve insufficiency/regurgitation (mr) was due to new pathology with a posterior leaflet flail.The physician suggested that a new flail of disease progression might have occurred after the initial procedure.Therefore, the reported recurrent mr is due to patient conditions.Mitral regurgitation is listed in the instructions for use (ifu) as a known possible complication associated with mitraclip procedures.Unexpected medical intervention and hospitalization were a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that a patient presented with grade 4 degenerative mitral regurgitation (mr) for a mitraclip procedure.On (b)(6) 2022, one mitraclip xtw was implanted and the mr was reduced to grade less than 1.On (b)(6) 2022, the mr was recurrent at grade 3+ (moderate-severe), and no disease mechanism was noted in the discharge report.On (b)(6) 2024, the patient returned with recurrent grade 4 mr.The clip remained stable and well seated.A second clip intervention was performed.One clip was placed medial to the original xtw.The mr was reduced to grade less than 1.Per the physician, the recurrent mr was due to new pathology with a posterior leaflet flail.The physician suggested that a new flail of disease progression might have occurred after the initial procedure.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDD)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key19011669
Report Number2135147-2024-01403
Device Sequence Number7981035
Product Code NKM
UDI-Device Identifier08717648231001
UDI-Public(01)08717648231001(17)221107(10)11104R344
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Catalogue NumberCDS0701-XTW
Device Lot Number11104R344
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale